# SDR MALA060103

- Difficulty date: February 23, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K BRIDGE CHECK IN BNA FOUND LEFT COCKPIT DOOR POST IS CORRODED AND HAS BEEN REPAIRED ON 2/28/06 IN IAW MESABA EOS53185.
